| Catalog Number |
08056668190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The calibration and qc were acceptable.The customer replaced the reagent pack and recalibrated, which resolved the issue.The investigation did not identify a specific cause of the event.The investigation did not identify a product problem.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results for 2 patient samples on a cobas c 503 analytical unit.Patient 1: the initial result was 6.9%, and the repeated result was 6.0%.Patient 2: the initial result was 8.0%, and the repeated result was 6.9%.The samples were repeated because the initial results were high.The repeated results were obtained on another module, and they were believed to be correct.